# SDR SWAA2022012582560

- Difficulty date: May 19, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 ENGINE PYLON THUMBNAIL PANEL 431AT AFT ATTACH PIN PLATE HOLES; WORN AND ELONGATED BOTH LOCATIONS. / REMOVED AND REPLACED (2EA) PIN PLATES AT NO. 1 ENGIN E PYLON THUMBNAIL PANEL 431AT IAW B737 SRM 51-40-02 PARA 9.
